MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL FILLING STEM, 12X120MM, STRAIGHT, 28MM COLLAR

ONKOS SURGICAL ELEOS; CANAL FILLING STEM, 12X120MM, STRAIGHT, 28MM COLLAR
Model Number FS-12120-03M
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded after surgery.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to subsidence of the canal-filling segmental stem.The patient underwent their original eleos surgery on (b)(6) 2021 where the following devices were implanted: custom proximal tibia, tibial poly spacer, tibial hinge w.Rotational stop, distal femur axial pin, and canal-filling segmental stem.Post operation films showed a subsidence of the canal-filling segmental stem after several weeks.Dr.Cable revised the canal-filling segmental stem to an eleos modular cemented stem with a biogrip collar.The surgeon also revised the tibial poly spacer, tibial hinge, and distal femur axial pin.No additional information regarding this event has been provided.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to subsidence of the canal-filling segmental stem in the patient's tibia.The patient underwent their original eleos surgery on (b)(6) 2021 where the following devices were implanted: custom proximal tibia, tibial poly spacer, tibial hinge w.Rotational stop, distal femur axial pin, and canal-filling segmental stem.Post operation films showed a subsidence of the canal-filling segmental stem after several weeks.Dr.(b)(6) revised the canal-filling segmental stem to an eleos modular cemented stem with a biogrip collar.The surgeon also revised the tibial poly spacer, tibial hinge, and distal femur axial pin.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to the canal-filling segmental stem subsiding could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.The anatomical location of the implanted canal-filling segmental stem could have contributed to this adverse event since the bone canal widens towards the distal end of the tibia.If any additional information is obtained, a supplemental mdr will be filed accordingly.H3: device evaluated by manufacturer updated to no.H6: medical device problem code updated to 4002: loosening of implant not related to bone ingrowth.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CANAL FILLING STEM, 12X120MM, STRAIGHT, 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey rd
parsippany, NJ 07054
MDR Report Key12467499
Report Number3013450937-2021-00201
Device Sequence Number4891928
Product Code KRO
UDI-Device IdentifierB278FS1212003M0
UDI-Public+B278FS1212003M0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS-12120-03M
Device Catalogue NumberFS-12120-03M
Device Lot Number85211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001212E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N CP4A0254, ELEOS CUSTOM PROXIMAL TIBIA; P/N THSMWRS01M, ELEOS TIBIAL HINGE; P/N 25001212E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N CP4A0254, ELEOS CUSTOM PROXIMAL TIBIA; P/N THSMWRS01M, ELEOS TIBIAL HINGE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age31 YR
Patient SexMale